MathSciNet Relay Station
MathSciNet bibliographic data
MR1927913 82B24 (82B43)
Gielis, Guy; Grimmett, Geoffrey Rigidity of the interface in percolation and random-cluster models. J. Statist. Phys. 109 (2002), no. 1-2, 1–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement